# SDR CALA9700540

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SUPPORT BRACKET OF NR 2 ENGINE PYLON LEADING EDGE.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 54-04, 51-30-2, AND ECRA 5410-01169.
